# SDR RAIA201304300001

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 23,401 hours, 21,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW FOUND THE PASSENGER DOOR HARD TO OPEN.  MAINTENANCE INSPECTED AND THE DOOR SEAL WAS CLEANED AND LUBED.  DOOR OPS CHECKED GOOD.
